American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 207 found      Go to page: 1 2 3 4 5 6 > >>

[61] R. Dhanya, J. Giacomoni and S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in $\mathbb {R}^2$. Proc. Amer. Math. Soc. 137 (2009) 4099-4107. MR 2538571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Florin Catrina. A note on a result of M. Grossi. Proc. Amer. Math. Soc. 137 (2009) 3717-3724. MR 2529879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] G. Dassios and A. S. Fokas. Electro-magneto-encephalography and fundamental solutions. Quart. Appl. Math. 67 (2009) 771-780. MR 2588236.
Abstract, references, and article information
View Article: PDF

[64] Sunhi Choi, David Jerison and Inwon Kim. Locating the first nodal set in higher dimensions. Trans. Amer. Math. Soc. 361 (2009) 5111-5137. MR 2515805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] P. A. Krutitskii. On existence of a classical solution and nonexistence of a weak solution to the Dirichlet problem for the Laplacian with discontinuous boundary data. Quart. Appl. Math. 67 (2009) 379-399. MR 2514640.
Abstract, references, and article information
View Article: PDF

[66] Ryuji Kajikiya. A priori estimates of positive solutions for sublinear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 3793-3815. MR 2491900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Antonino Morassi and Edi Rosset. Uniqueness and stability in determining a rigid inclusion in an elastic body. Memoirs of the AMS 200 (2009) MR 2522826.
Book volume table of contents   

[68] Marius Mitrea and Sylvie Monniaux. On the analyticity of the semigroup generated by the Stokes operator with Neumann-type boundary conditions on Lipschitz subdomains of Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 3125-3157. MR 2485421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] S. A. Nazarov. Neumann problem in angular regions with periodic and parabolic perturbations of the boundary. Trans. Moscow Math. Soc. 69 (2008) 153-208. MR 2549447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] P. A. Krutitskii. The Helmholtz equation in the exterior of slits in a plane with different impedance boundary conditions on opposite sides of the slits. Quart. Appl. Math. 67 (2009) 73-92. MR 2495072.
Abstract, references, and article information
View Article: PDF

[71] E. N. Dancer and Alberto Farina. On the classification of solutions of $-\Delta u= e^u$ on $\mathbb {R}^N$: Stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009) 1333-1338. MR 2465656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] James Kennedy. An isoperimetric inequality for the second eigenvalue of the Laplacian with Robin boundary conditions. Proc. Amer. Math. Soc. 137 (2009) 627-633. MR 2448584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Carlos E. Kenig and David J. Rule. The regularity and Neumann problem for non-symmetric elliptic operators. Trans. Amer. Math. Soc. 361 (2009) 125-160. MR 2439401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Steve Hofmann. Dahlberg's bilinear estimate for solutions of divergence form complex elliptic equations. Proc. Amer. Math. Soc. 136 (2008) 4223-4233. MR 2431035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Dongsheng Li and Lihe Wang. A new maximum principle of elliptic differential equations in divergence form. Proc. Amer. Math. Soc. 136 (2008) 2823-2828. MR 2399046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] L. P. Castro and D. Kapanadze. Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems. Proc. Amer. Math. Soc. 136 (2008) 2113-2123. MR 2383517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] S. A. Nazarov. Dirichlet problem in an angular domain with rapidly oscillating boundary: Modeling of the problem and asymptotics of the solution. St. Petersburg Math. J. 19 (2008) 297-326. MR 2333903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] P. A. Krutitskii. On existence of a classical solution and non-existence of a weak solution to the Dirichlet problem in a planar domain with slits for Laplacian. Quart. Appl. Math. 66 (2008) 177-190. MR 2396656.
Abstract, references, and article information
View Article: PDF

[79] John L. Lewis and Kaj Nyström. The boundary Harnack inequality for infinity harmonic functions in the plane. Proc. Amer. Math. Soc. 136 (2008) 1311-1323. MR 2367105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Mayte Pérez-Llanos and Julio D. Rossi. Nontrivial compact blow-up sets of smaller dimension. Proc. Amer. Math. Soc. 136 (2008) 593-596. MR 2358500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Sun-Sig Byun and Lihe Wang. Quasilinear elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 359 (2007) 5899-5913. MR 2336309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Olivier Guibé and Anna Mercaldo. Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008) 643-669. MR 2346466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Irina Mitrea and Marius Mitrea. The Poisson problem with mixed boundary conditions in Sobolev and Besov spaces in non-smooth domains. Trans. Amer. Math. Soc. 359 (2007) 4143-4182. MR 2309180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Jorge García-Melián. Uniqueness for boundary blow-up problems with continuous weights. Proc. Amer. Math. Soc. 135 (2007) 2785-2793. MR 2317953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] W. Allegretto. Form estimates for the $p(x)$-Laplacean. Proc. Amer. Math. Soc. 135 (2007) 2177-2185. MR 2299495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Irina Mitrea and Katharine Ott. Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian. Proc. Amer. Math. Soc. 135 (2007) 2037-2043. MR 2299477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Florica-Corina Cîrstea and Vicentiu Radulescu. Boundary blow-up in nonlinear elliptic equations of Bieberbach--Rademacher type. Trans. Amer. Math. Soc. 359 (2007) 3275-3286. MR 2299455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Habib Ammari, George Dassios, Hyeonbae Kang and Mikyoung Lim. Estimates for the electric field in the presence of adjacent perfectly conducting spheres. Quart. Appl. Math. 65 (2007) 339-355. MR 2330561.
Abstract, references, and article information
View Article: PDF

[89] Xiangjin Xu. New proof of the Hörmander multiplier theorem on compact manifolds without boundary. Proc. Amer. Math. Soc. 135 (2007) 1585-1595. MR 2276671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] P. A. Krutitskii. On the mixed problem for harmonic functions in a 2-D exterior cracked domain with Neumann condition on cracks. Quart. Appl. Math. 65 (2007) 25-42. MR 2313147.
Abstract, references, and article information
View Article: PDF


Results: 61 to 90 of 207 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia